Alert archive / Puerto Rico / Special Marine Warnings in 2009
Special Marine Warning 21, NWS JSJ
NWS JSJ issued this special marine warning at Aug 17, 2009, 9:55 AM CDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2009, 9:55 AM CDT (14:55 UTC)
- Expired
- Aug 17, 2009, 12:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
The radar
The San Juan radar (TJUA), 78 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WHCA52 TJSJ 171455
SMWSJU
AMZ732-171700-
/O.NEW.TJSJ.MA.W.0021.090817T1455Z-090817T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
1055 AM AST MON AUG 17 2009
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N OVER ATLANTIC
OFFSHORE WATERS...
* UNTIL 100 PM AST
* AT 1054 AM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG TO SEVERE THUNDERSTORMS...PRODUCING SEVERE WINDS IN EXCESS OF
50 KNOTS.
OVER CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N...OR ABOUT 29
NM SOUTH OF PUNTA VIENTO...MOVING WEST AT 15 KNOTS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N AT 1110 AM AST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS. WATERSPOUTS CAN EASILY
OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. SEEK SAFE HARBOR
IMMEDIATELY.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 1701 6689 1770 6683 1769 6655 1773 6636
1781 6577 1775 6572 1702 6585
TIME...MOT...LOC 1455Z 090DEG 16KT 1748 6596
$$
ROSA
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN1 follow-up statement
000
FZCA72 TJSJ 171624
MWSSJU
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1224 PM AST MON AUG 17 2009
AMZ732-171700-
/O.CON.TJSJ.MA.W.0021.000000T0000Z-090817T1700Z/
1224 PM AST MON AUG 17 2009
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 100 PM AST...FOR
CARIBBEAN WATERS SOUTH OF YAUCO.
AT 1221 PM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE STRONG THUNDERSTORMS OVER CARIBBEAN WATERS FROM 20 NM SOUTH
OF YAUCO TO 17N...MOVING WEST AT 25 KNOTS.
THIS WATERSPOUT WILL BE NEAR
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N AT 1240 PM AST.
LAT...LON 1701 6688 1741 6685 1740 6673 1734 6669
1730 6667 1726 6667 1724 6672 1713 6683
TIME...MOT...LOC 1621Z 094DEG 24KT 1720 6675
$$
ROSA
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUANWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this special marine warning went out at Aug 17, 4:11 AM CDT, 5 hours 44 minutes earlier.
Area forecast discussion, Aug 17, 4:11 AM CDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
511 AM AST MON AUG 17 2009
.SYNOPSIS...TROPICAL STORM ANA IS MOVING THROUGH THE SOUTHERN-MOST
PERIPHERY OF THE SAN JUAN FORECAST AREA TODAY AND WILL LEAVE
DURING THE EVENING. BILL IS STILL PROJECTED TO PASS TO THE
NORTHEAST ON THURSDAY A SUFFICIENT DISTANCE SO AS TO HAVE ONLY A
LIMITED EFFECT ON PUERTO RICO AND THE U.S. VIRGIN ISLANDS.
&&
.DISCUSSION...THE FIRST RAIN BANDS OF TROPICAL DEPRESSION ANA HAVE
PASSED THROUGH SAINT CROIX LEAVING 0.06 INCHES OF RAIN AND GUSTS
TO 31 MPH. SHOWERS AND THUNDERSTORMS HAVE BEGUN TO DEVELOP ACROSS
THE ATLANTIC WATERS JUST NORTH OF SAN JUAN AND ALL SHOWERS ARE
MOVING AROUND 26 MPH. GIVEN THE PACE OF THE SHOWERS AND THE
COVERAGE IT HAS NOT SEEMED NECESSARY TO ISSUE A FLASH FLOOD WATCH
FOR ANY OF THE FORECAST AREA...ALTHOUGH SOME AREAS WILL RECEIVE
BLASTS OF VERY HEAVY RAIN WITH GUSTY WINDS AND THERE COULD BE SOME LOCAL
FLOODING DUE TO POOR DRAINAGE. OTHERWISE SHOWERS ARE MOVING
THROUGH SUFFICIENTLY QUICKLY SUCH THAT VERY HEAVY AMOUNTS ARE NOT
EXPECTED AT THIS TIME. WINDS AT ANTIGUA REACHED 25 KNOTS SUSTAINED
AND THESE ARE THE HIGHEST OF ANY OBSERVATIONS AVAILABLE. CURRENT
FORECAST TRACK AND INTENSITY APPEAR REASONABLE.
&&
.AVIATION...
A WEAK TROPICAL WAVE NEAR 63.5W BUT MAINLY SOUTH OF 19 NORTH WILL PASS
THROUGH THE SOUTHERN PART OF THE LOCAL AREA BETWEEN 17/10Z AND
18/00Z SPREADING ADDITIONAL MOISTURE...SHOWERS AND THUNDERSTORMS
ACROSS THE FORECAST AREA. AREAS OF MVFR CONDITIONS ARE LIKELY
ESPECIALLY OVER SOUTHWEST PUERTO RICO AND INTERIOR MOUNTAIN
SECTIONS AS CLOUDS DEVELOP AND OBSCURE THE HIGHER MOUNTAIN TOPS.
WINDS AT LOWER LEVELS COULD REACH 40 KNOTS DURING THE PASSAGE OF
TROPICAL DEPRESSION ANA TO THE SOUTH. GUSTY SURFACE WINDS ARE A GIVEN.
&&
.MARINE...TROPICAL STORM ANA WILL BRING A RAPID INCREASE IN SEAS
AND WINDS. STRONGEST GUSTS HAVE ALREADY PASSED SAINT CROIX ON
THEIR WAY WEST AND ARE MOVING AT 25 TO 30 KNOTS ACROSS THE
CARIBBEAN. CONDITIONS WILL BEGIN TO IMPROVE TONIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 88 79 90 79 / 70 20 20 50
STT 88 81 91 80 / 80 20 20 40
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...TROPICAL STORM WATCH FOR CENTRAL INTERIOR-CULEBRA-EASTERN
INTERIOR-MAYAGUEZ AND VICINITY-NORTH CENTRAL-NORTHEAST-
NORTHWEST-PONCE AND VICINITY-SAN JUAN AND VICINITY-
SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.
SCA...ALL ZONES.
VI...TROPICAL STORM WATCH FOR ST CROIX-ST. THOMAS/ST. JOHN/ADJACENT
ISLANDS.
SCA...ALL ZONES.
&&
71/12In the hours before
Special weather statement, Aug 17, 6:31 AM CDT, 3 hours 24 minutes before
PRC005-013-017-027-039-047-051-054-065-071-091-099-101-115-135-137-
143-145-171230-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
731 AM AST MON AUG 17 2009
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 830 AM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
ISABELA...CIALES...COROZAL...FLORIDA...MOROVIS...MOCA...TOA
ALTA...QUEBRADILLAS...VEGA ALTA...AGUADILLA...DORADO...
BARCELONETA...CAMUY...HATILLO...MANATI...VEGA BAJA...TOA BAJA
AND ARECIBO
AT 725 AM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER THE TOA BAJA AREA MOVING WEST QUICKLY
AROUND 30 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 45 MPH IN ADDITION TO INTENSE LIGHTNING. RAINFALL RATES OF HALF
TO ONE INCH ARE CAN BE EXPECTED WITH THE STRONGEST THUNDERSTORMS.
VERY POOR VISIBILITIES CAN ALSO BE EXPECTED IN THE VICINITY OF
HEAVIER SHOWERS.
INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
ROSASpecial weather statement, Aug 17, 6:47 AM CDT, 3 hours 8 minutes before
PRC005-013-017-027-039-047-051-054-065-071-091-099-101-115-135-137- 143-145-171230- COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 731 AM AST LUNES 17 DE AGOSTO DE 2009 EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN COMUNICADO ESPECIAL EN EFECTO HASTA LAS 8:30 AM AST PARA LOS SIGUIENTES MUNICIPIOS EN PUERTO RICO ISABELA...CIALES...COROZAL...FLORIDA...MOROVIS...MOCA... TOA ALTA...QUEBRADILLAS...VEGA ALTA...AGUADILLA... DORADO...BARCELONETA...CAMUY...HATILLO...MANATI... VEGA BAJA...TOA BAJA Y ARECIBO A LA 7:25 AM AST...EL RADAR DOPPLER DEL SERVICIO NACIONAL DE METEOROLOGIA INDICO UN AREA DE TRONADAS FUERTES MOVIENDOSE RAPIDAMENTE AL OESTE A 30 MPH. ESTAS TRONADAS SON CAPACES DE PRODUCIR VIENTOS EN RAFAGAS DE HASTA 45 MPH Y RELAMPAGOS. SE ESPERA LLUVIA DE MEDIA A UNA PULGADA ASOCIADOS A LAS TRONADAS. VISIBILIDAD REDUCIDA SE ESPERA EN LA VECINDAD DE ESTAS LLUVIAS. SE HA REPORTADO INTENSOS RELAMPAGOS CON ESTAS TORMENTAS. SI USTED SE ENCENTRA...AL INTEMPERIE...MANTENGASE ALEJADO DE OBJETOS ALTOS TALES COMO ARBOLES. ADENTRESE EN UNA ESTRUCTURA SOLIDA...Y MANTENGASE ALEJADO DE VENTANAS Y PUERTAS Y EVITE USAR LOS TELEFONOS QUE SEAN A BASE DE LINEAS A MENOS QUE SEA UNA EMERGENCIA. TRATE DE DESENCHUFAR LOS ENSERES ELECTRICOS ANTES DE LA LLEGADA DE UNA TORMENTA ELECTRICA. ROSA/OMS
Special weather statement, Aug 17, 8:10 AM CDT, 1 hour 45 minutes before
PRC025-029-031-035-037-041-053-057-063-069-077-085-095-103-109-119-
129-139-151-171415-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
910 AM AST MON AUG 17 2009
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 1015 AM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
CAGUAS...CIDRA...CAYEY...JUNCOS...GURABO...SAN LORENZO...
TRUJILLO ALTO...LAS PIEDRAS...PATILLAS...MAUNABO...NAGUABO...
CEIBA...CANOVANAS...GUAYAMA...FAJARDO...CAROLINA...HUMACAO...RIO
GRANDE AND YABUCOA
AT 909 AM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 15 MILES SOUTHEAST OF AGUAS CLARAS...OR ABOUT 16 MILES
SOUTHEAST OF CEIBA...MOVING WEST AT 40 MPH. THESE STORMS ARE CAPABLE
OF PRODUCING WIND GUSTS IN EXCESS OF 40 MPH AND INTENSE RAINFALL
RATES OF AN INCH TO INCH AND A HALF IN ONE HOUR.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
ROSASpecial weather statement, Aug 17, 9:10 AM CDT, 45 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO
NACIONAL DE METEOROLOGIA SAN JUAN PR
910 AM AST LUNES 17 DE AGOSTO DE 2009
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL EN EFECTO HASTA LAS 1015 AM AST PARA LOS
SIGUIENTES MUNICIPIOS EN PUERTO RICO
CAGUAS...CIDRA...CAYEY...JUNCOS...GURABO...SAN LORENZO...
TRUJILLO ALTO...LAS PIEDRAS...PATILLAS...MAUNABO...NAGUABO...
CEIBA...CANOVANAS...GUAYAMA...FAJARDO...CAROLINA...HUMACAO...RIO
GRANDE AND YABUCOA
A LA 9:09 AM AST...EL RADAR DOPPLER DEL SERVICIO NACIONAL DE
METEOROLOGIA INDICO UN AREA DE TRONADAS A 15 MILLAS AL SUROESTE DE
AGUAS CLARAS...O A 16 MILLAS AL SURESTE DE CEIBA...MOVIENDOSE A 40
MPH. ESTAS TRONADAS SON CAPACES DE PRODUCIR VIENTOS EN RAFAGAS DE
HASTA 40 MPH Y RELAMPAGOS. SE ESPERA LLUVIA DE UNA A UNA Y MEDIA
PULGADA ASOCIADOS A LAS TRONADAS.
LLUVIA FUERTE PUEDE PRODUCIR INUNDACIONES EN AREAS BAJAS. NO CRUCE
CARRETERAS INUNDADAS.SE HA REPORTADO INTENSOS RELAMPAGOS CON ESTAS
TORMENTAS. SI USTED SE ENCENTRA...AL INTEMPERIE...MANTENGASE ALEJADO
DE OBJETOS ALTOS TALES COMO ARBOLES. ADENTRESE EN UNA ESTRUCTURA
SOLIDA...Y MANTENGASE ALEJADO DE VENTANAS Y PUERTAS Y EVITE USAR LOS
TELEFONOS QUE SEAN A BASE DE LINEAS A MENOS QUE SEA UNA EMERGENCIA.
TRATE DE DESENCHUFAR LOS ENSERES ELECTRICOS ANTES DE LA LLEGADA DE
UNA TORMENTA ELECTRICA.
ROSA/OMSSpecial weather statement, Aug 17, 9:28 AM CDT, 27 minutes before
PRC007-015-025-029-031-035-037-041-053-057-061-063-069-077-085-087-
089-095-103-109-119-123-127-129-139-151-171530-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1028 AM AST MON AUG 17 2009
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 1130 AM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
CAGUAS...CIDRA...CAYEY...AGUAS BUENAS...JUNCOS...GURABO...SAN
LORENZO...TRUJILLO ALTO...LAS PIEDRAS...ARROYO...LUQUILLO...
PATILLAS...MAUNABO...NAGUABO...GUAYNABO...CEIBA...CANOVANAS...
GUAYAMA...FAJARDO...CAROLINA...HUMACAO...SAN JUAN...SALINAS...
LOIZA...RIO GRANDE AND YABUCOA
AT 1019 AM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
WIDESPREAD SHOWERS AND THUNDERSTORMS AFFECTING THE EASTERN THIRD OF
PUERTO RICO. THE AREA OF MOST CONCERN IS THE LARGE AREA OF INTENSE
THUNDERSTORMS OFF THE SOUTHEAST COAST OF PUERTO RICO ASSOCIATED WITH
THE CIRCULATION OF ANA. RADAR TRENDS INDICATE THAT THIS AREA WILL
SKIRT THE SOUTH COAST OF PUERTO RICO. INTENSE LIGHTNING AND RAINFALL
RATES WITH TWO INCHES IN AN HOUR CAN BE EXPECTED WITH THE STRONGEST
THUNDERSTORMS.
RESIDENTS IN THE SOUTHEAST OF PUERTO RICO SHOULD REMAIN ALERT TO THE
POTENTIAL FOR ADDITIONAL WARNINGS.
IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES.
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO
UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM
APPROACHES.Special weather statement, Aug 17, 9:44 AM CDT, 11 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 1028 AM AST LUNES 17 DE AGOSTO DE 2009 EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN COMUNICADO ESPECIAL EN EFECTO HASTA LAS 1130 AM AST PARA LOS SIGUIENTES MUNICIPIOS EN PUERTO RICO CAGUAS...CIDRA...CAYEY...AGUAS BUENAS...JUNCOS...GURABO...SAN LORENZO...TRUJILLO ALTO...LAS PIEDRAS...ARROYO...LUQUILLO... PATILLAS...MAUNABO...NAGUABO...GUAYNABO...CEIBA...CANOVANAS... GUAYAMA...FAJARDO...CAROLINA...HUMACAO...SAN JUAN...SALINAS... LOIZA...RIO GRANDE Y YABUCOA A LA 10:19 AM AST...EL RADAR DOPPLER DEL SERVICIO NACIONAL DE METEOROLOGIA INDICO LLUVIA DISPERSA Y TRONADAS AFECTANDO EL TERCIO ESTE DE LA ISLA. EL AREA DE MAS PREOCUPACION ES UN AREA EXTENSA DE TRONADAS FUERA DE LA COSTA SURESTE DE PUERTO RICO ASOCIADO A LA CIRCULACION DE ANA. SE ESPERA LLUVIA INTENSA Y FUERTES RELAMPAGOS. RESIDENTES DEL SURESTE DE PUERTO RICO DEBEN MANTENERSE ATENTOS. SE HA REPORTADO INTENSOS RELAMPAGOS CON ESTAS TORMENTAS. SI USTED SE ENCENTRA...AL INTEMPERIE...MANTENGASE ALEJADO DE OBJETOS ALTOS TALES COMO ARBOLES. ADENTRESE EN UNA ESTRUCTURA SOLIDA...Y MANTENGASE ALEJADO DE VENTANAS Y PUERTAS Y EVITE USAR LOS TELEFONOS QUE SEAN A BASE DE LINEAS A MENOS QUE SEA UNA EMERGENCIA. TRATE DE DESENCHUFAR LOS ENSERES ELECTRICOS ANTES DE LA LLEGADA DE UNA TORMENTA ELECTRICA.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 5:08 AM CDT | Special Marine Warning | JSJ | 112 min | |
| Aug 17, 5:15 AM CDT | Severe Thunderstorm Warning | JSJ | 60 min | |
| Aug 17, 5:50 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 17, 6:09 AM CDT | Special Marine Warning | JSJ | 2 hr | |
| Aug 17, 7:03 AM CDT | Severe Thunderstorm Warning | JSJ | 57 min | |
| Aug 17, 7:05 AM CDT | Special Marine Warning | JSJ | 44 min | |
| Aug 17, 7:19 AM CDT | Special Marine Warning | JSJ | 56 min | |
| Aug 17, 7:25 AM CDT | Severe Thunderstorm Warning | JSJ | 20 min | |
| Aug 17, 7:34 AM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Aug 17, 7:36 AM CDT | Special Marine Warning | JSJ | 114 min | |
| Aug 17, 7:53 AM CDT | Special Marine Warning | JSJ | 37 min | |
| Aug 17, 8:14 AM CDT | Special Marine Warning | JSJ | 61 min | |
| Aug 17, 8:38 AM CDT | Special Marine Warning | JSJ | 112 min | |
| Aug 17, 9:37 AM CDT | Special Marine Warning | JSJ | 101 min | |
| Aug 17, 9:48 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 17, 10:20 AM CDT | Special Marine Warning | JSJ | 115 min | |
| Aug 17, 10:36 AM CDT | Special Marine Warning | JSJ | 114 min | |
| Aug 17, 11:03 AM CDT | Special Marine Warning | JSJ | 70 min | |
| Aug 17, 12:14 PM CDT | Special Marine Warning | JSJ | 58 min |
Nearby
Special Marine Warnings in Puerto Rico, 2009Every special marine warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.